# SDR AALA201802079004

- Difficulty date: February 5, 2018
- Submitted: February 9, 2018
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- Aircraft time: 52,790 hours, 27,435 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Oil Cooler
- Condition: Odor
- Location: Nr 1 Idg
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DECENT BELOW 10,000 FEET,  A STRONG ODOR OF POSSIBLE UNBURNED OIL, LIKE A SWEAT SOCK.   AIRCRAFT WAS GROUNDED.    TROUBLESHOT CABIN AIR QUALITY,  CABIN ODOR TROUBLESHOT AND  DECONTAMINATED.   REPLACED THE NR 1 ENGINE INTEGRATED DRIVE GENERATOR OIL COOLER IAW  AMM 73-11-60.
